American Journal of Computational Mathematics

Vol.3 No.3(2013), Paper ID 35838, 10 pages



Jovian Problem: Performance of Some High-Order Numerical Integrators


Shafiq Ur Rehman


Department of Mathematics, The University of Auckland, Auckland, New Zealand, 2Department of Mathematics, University of Engineering and Technology, Lahore, Pakistan


Copyright © 2013 Shafiq Ur Rehman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Rehman, S. (2013) Jovian Problem: Performance of Some High-Order Numerical Integrators. American Journal of Computational Mathematics, 3, 195-204. doi: 10.4236/ajcm.2013.33028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.